Reference Type | Journal (article/letter/editorial) |
---|
Title | Two-dimensional dissimilar electromagnetic cloak for irregular regions |
---|
Journal | Applied Physics B |
---|
Authors | Yao, K. | Author |
---|
Li, C. | Author |
Li, F. | Author |
Year | 2009 (August) | Volume | 96 |
---|
Issue | 2 |
---|
Publisher | Springer Science and Business Media LLC |
---|
DOI | doi:10.1007/s00340-009-3480-5Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 9020743 | Long-form Identifier | mindat:1:5:9020743:1 |
---|
|
GUID | 0 |
---|
Full Reference | Yao, K., Li, C., Li, F. (2009) Two-dimensional dissimilar electromagnetic cloak for irregular regions. Applied Physics B, 96 (2). 355-361 doi:10.1007/s00340-009-3480-5 |
---|
Plain Text | Yao, K., Li, C., Li, F. (2009) Two-dimensional dissimilar electromagnetic cloak for irregular regions. Applied Physics B, 96 (2). 355-361 doi:10.1007/s00340-009-3480-5 |
---|
In | (2009, August) Applied Physics B Vol. 96 (2) Springer Science and Business Media LLC |
---|
These are possibly similar items as determined by title/reference text matching only.